# SDR REXA2015022500253

- Difficulty date: February 25, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,254 hours, 11,837 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-810-305, FWD CARGO DOOR INNER & OUTER SEAL RETAINERS DAMAGED & SEAL TORN.  REFORMED INNER ANGLE IAW SRM 51-24-21-001-001-A01.  REMOVED DAMAGED OUTER ANGLE, & LOCATED NEW OUTER ANGLE IAW SRM 51-42-06-001-001-A01.  REMOVED DAMAGED SEAL IAW AMM 52-35-00-000-802-A02.  INSTALLED NEW OUTER ANGLE IAW SRM.
